MAUDE Adverse Event Report: Allergan (Irvine) XEN 45 GTS; implant, eye valve

Allergan (Irvine) XEN 45 GTS; implant, eye valve
Catalog Number 5513-001
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported a xen®45 gts "unable to move smoothly and stuck when trying to deploy" in left eye.Surgery was completed with backup device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device analysis: one xen 45 glaucoma treatment system (gts) injector was received.The slider position appears to be between the start and the end position, however, since the slider knob was not properly positioned within the track of the cam, proper determination of slider position cannot be made.A stent was not observed within the returned packaging.It is unknown whether the stent is within the injector.The complainant did not report that the slider knob was mispositioned.The condition of the mispositioned slider knob tab is likely due to complainant handling.No further evaluation of this damage is required.Slider resistance and injector was unable to verify since the injector was received with the slider knob mispositioned.It is unknown if internal components are properly aligned; therefore, functional evaluation cannot be performed.The complainant did not report that the slider knob was mispositioned.The condition of the mispositioned slider knob is likely due to complainant handling.No further evaluation of this damage is required.Additional, changed, and/or corrected data: d9, h3, h6.

Brand Name
XEN 45 GTS
Common Device Name
implant, eye valve
Manufacturer (Section D)
Allergan (Irvine)
2525 dupont drive
irvine CA 92612
Manufacturer (Section G)
Allergan (Irvine)
2525 dupont drive
irvine CA 92612
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key24592604
Report Number3011299751-2026-00044
Device Sequence Number8933551
Product Code KYF
UDI-Device Identifier10888628032439
UDI-Public(01)(01)10888628032439
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K161457
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5513-001
Device Lot Number65381
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown